# SDR REXA2013052900677

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 28,290 hours, 25,608 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK DAMAGE ON LOWER SIDE OF HORIZONTAL STABILIZER AT FWD OTBD CORNER OF CUTOUT FOR PANEL 342AB, FOUND TO BE 0.007" DEEP.  BLENDED IAW SRM 55-11-31.
